# SDR EIA980265

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 6550934
- Condition: Failed
- Location: Center Fuel Tank
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AIR TURNBACK FROM SEA DUE TO CENTER TANK BOOST PUMP CB AFT CENTER BOOST PUMP, CB POPPED AFTER TAKEOFF, RESET AND CB POPPED WITHIN 2 MINUTES.  REMOVED AND REPLACED AFT CENTER BOOST PUMP.  OPS AND LEAK CHECK GOOD PER MM 28-20-7.  ALSO, CHECKED WIRING HARNESS FOR DEFECTS, NONE NOTED.  (M)
